Children’s Advil Recalled Over Dosage Cup Labeling

advil recall

Aug. 28, 2018 -- Pfizer Consumer Healthcare is recalling Children’s Advil Suspension in bubble gum flavor because of a potential for overdose.

The dosage cup is marked in teaspoons, while the package label gives the dose in milliliters.

The recall affects one lot of the product: Children’s Advil Suspension Bubble Gum Flavored 4-ounce bottles, national drug code 0573-0207-30, lot R51129. It was distributed nationwide to wholesalers, distributors, and retailers in the U.S. from May through June of this year.

Symptoms of ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.

The company has told retailers to remove the product from their shelves. Consumers who have questions or who want to report any problems can call Pfizer at 800-882-3845, Monday-Friday, 9 a.m.-5 p.m. ET. Consumers should contact their doctor or other health care provider if they have any problems that may be related to using it.

WebMD Article Reviewed by Neha Pathak, MD on August 28, 2018

Sources

Pfizer: “Pfizer, Inc. Issues A Voluntary Nationwide Recall Of One Lot Of Children’s Advil Suspension Bubble Gum Flavored 4 FL OZ Bottle.”

© 2018 WebMD, LLC. All rights reserved.